Dominance Conditions for Multivariate Utility Functions - Archive ouverte HAL Access content directly
Journal Articles Management Science Year : 1988

Dominance Conditions for Multivariate Utility Functions

(1, 2)
1
2

Abstract

Stochastic dominance conditions are given for n-variate utility functions, when k-variate risk aversion is assumed for k = 1, 2, ..., n. These conditions are expressed through a comparison of distribution functions, as in the well-known univariate case, and through a comparison of random variables defined on the same probability space.
Not file

Dates and versions

hal-00542237 , version 1 (02-12-2010)

Identifiers

Cite

Marco Scarsini. Dominance Conditions for Multivariate Utility Functions. Management Science, 1988, Vol. 34, N°4, pp. 454-460. ⟨10.1287/mnsc.34.4.454⟩. ⟨hal-00542237⟩

Collections

HEC CNRS
65 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More